# SDR DALA2021031501462

- Difficulty date: March 4, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 59,583 hours, 7,687 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3318 DURING CLIMB OUT DOOR L MID CABIN AMBER WARNING. CORRECTIVE ACTION: REMOVED 2L DOOR. PERFORMED ABNORMAL PAX DOOR MOVEMENT INSP. ATTACHED DOOR DAMPER AND EMERGENCY OPERATIONAL CYLINDER LINKAGE WITH SUPPORT ARM DOOR. INSTALLED DOOR. ADJUSTED. (7387650)
